Yang Qin YANG Qin


Institute of Nonlinear Physics, Zhejiang Normal University (2005年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Quantum Soliton Solutions of Quantum Zakharov Equations for Plasmas

    YANG Qin , DAI Chaoqing , WANG Yueyue , ZHANG Jiefang

    We have investigated the quantum Zakharov equations and the existence of quantum solitons in the fully nonlinear quantum wave. For simplicity, we use the so-called sech and tanh expansion method, and …

    Journal of the Physical Society of Japan 74(9), 2492-2495, 2005-09-15

    References (22)

Page Top